Well I stayed with my job after quitting the methadone clinic, I cold turkey'd 40 mg's a day. The hardest part is getting up in the morning I thought, I just wanted to quit and say fuck the job but somehow I didnt.
Oh and I didnt even ever get sick from quitting but I did feel like shit for about 3 months, while dragging my ass and everything. Stick in there man I didnt see what kind of opiates your on but methadone if pretty bad so I think you can get through it. Oh and it depends on what kind of opiates you were using for us to be able to tell you what kind of w/d and how long it will take.
oh yea forgot to mention. i was mostly using methadone. and dilaudid.
all of december i was IV'ing dilaudid.
i had a good high tolerence 24mg a day
i shot a half gram of black tar in a day pretty much.
once my dilaudid ran out i was taking 30mg methadone a day for about 2 weeks.
anyone imagine how bad my withdrawals are gonna be?
No matter what DestroyedMatter is all that matters.
Sounds like you were pretty heavy into it.
When I got off opiates (methadone, opium, heroin) back in the day, I was only badly off for the first week or two. Then I just had a headache all the time, and was generally in a bad mood and always tired. I recall throwing up once or twice, but that was because I went cold-turkey. My first day being completely clean wasn't too bad until about 8 or 9 pm that night, then I just took some sleeping medication. Woke up feeling awful and tired with a splitting headache. I think day 3, 4, and 5 are supposed to be the worst, up until a week or two later when it will start to subside, but it will linger for weeks.
Just keep thinking about the end result and be strong. If being clean is really something you want, then you can push through the withdrawals.
Also, sleep as much as possible, and find ways to pass the time that you enjoy.(Y'know, other than opiates.)
Good luck...I couldn't work from a half gram/day heroin SNORTING habbit. You are going to be really rough shape. I would take some time off. Eating a lot of immodium will help, but I don't think you will want to work.
Yea, I mean it's hard to say it varies from person to person...sounds like you'll probably be in pretty rough shape.
Immodium will help not only with your GI tract but will help the "body WD". A moderate dose of DXM also helps.
SO try to avoid it if you can, either by getting out of work, or getting a small amount of opiates just to carry you until you can come off.
Failing that like I said, immodium/dxm plus whatever other drugs you can get.
Substances that will help in addition to immodium and dxm:
any downers like valium and xanax
buprenorphine, if you are lucky enough to get it
weed...weed...and more weed.
I've quit cold turkey and managed to do it with just a big bag of herb and a big bottle of xanax. I pretty much slept through it, and the pot helps you eat. Never tried immodium, but it will definitly take the edge off, as it is somewhat of an opiate. I think its like darvon that doesnt cross the BBB.
I lived in opiate withdrawal for a while. Sure your skin is gonna crawl, sure you're going to have to go to the bathroom a lot, no you're not going to sleep. But, you are not going to die.
The worst thing that ever happened to me during opiate withdrawal was a seizure. I was at my house getting gatoraid and according to my brother (who was in the same room) I hit the floor and started convulsing. But seizures run in my family, and that is not normal in the least bit.
So in other words, just suck it up and you'll be fine. Hell, it'll keep your mind off of things so you don't lay around feeling sorry for yourself.